RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2018, Volume 30, Issue 4, Pages 3–11 (Mi dm1529)  

The complexity of decision of polynomial completeness of finite quasigroups

A. V. Galatenko, A. E. Pankratiev

Lomonosov Moscow State University

Abstract: The complexity of decision of the polynomial (functional) completeness of a finite quasigroup is investigated. It is shown that the polynomial conpleteness of a finite quasigroup can be decided in polynomial time with respect to the order of the quasigroup.

Keywords: quasigroup, Latin square, polynomial completeness.

DOI: https://doi.org/10.4213/dm1529

Full text: PDF file (167 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 512.548.7+519.716.2
Received: 25.05.2018
Revised: 12.10.2018

Citation: A. V. Galatenko, A. E. Pankratiev, “The complexity of decision of polynomial completeness of finite quasigroups”, Diskr. Mat., 30:4 (2018), 3–11

Citation in format AMSBIB
\Bibitem{GalPan18}
\by A.~V.~Galatenko, A.~E.~Pankratiev
\paper The complexity of decision of polynomial completeness of finite quasigroups
\jour Diskr. Mat.
\yr 2018
\vol 30
\issue 4
\pages 3--11
\mathnet{http://mi.mathnet.ru/dm1529}
\crossref{https://doi.org/10.4213/dm1529}
\elib{http://elibrary.ru/item.asp?id=36447987}


Linking options:
  • http://mi.mathnet.ru/eng/dm1529
  • https://doi.org/10.4213/dm1529
  • http://mi.mathnet.ru/eng/dm/v30/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:62
    References:5
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019